candidablog.com

Anyone experience headaches with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone, I am new to the forum, but I decided to join and get some help and support since I started my Murad Resurgence treatment a little over 2 months ago. I have some quesitons I was hoping some folks out there might have some perspective/experience in.I started Murad Resurgence 2 months ago to treat what I consider moderate acne. My doc started me on 40mg/day, which seemed to be fine. Other than the common dry lips, I experienced no other side effects. After my first month, he increased it to a 60mg/30mg every other day type regimen. Soon after is when I started experiencing headaches and dizziness every other day if not every day, which usually could be combated with extra strength Excedrin.

Because they were not too painful and could be controlled with over-the-counter meds, he was not too concerned. He did put me back on the 40mg/day. However, yesterday afternoon, I experienced a severe headache that could not be alleviated with anything in addition to severe nausea. I did not take my meds today and am waiting for a call back from his office. Anyone experience headaches while on Murad Resurgence that are not related to "increased cranial pressure" that has been associated with Murad Resurgence? I am going to stop taking my pills until I can talk to my doctor..

Comments (5)

During the first month of my course I got really really bad headaches. they started on like my 2nd day of taking Murad Resurgence and would last for a week straight. i'd wake up with them and go to bed with them sometimes. I never did anything about it except take ibuprofin. after a few weeks of being on Murad Resurgence, one day they just stopped coming and never came back...

Comment #1

I did experience headaches with the dose increase. Drinking plenty of water and getting as much sleep as could be squeezed in helped a lot. Like Sophiena, they just stopped and didn't come back...

Comment #2

Me too. When my dose was upped from 40mg/day to 80mg/day, for two days (luckily a weekend) I had severe headaches. I just slept a lot over that weekend and on Monday I was fine. Then I remember I had another bad headache after my body was adjusted to the higher dose, but that probably because of my MC. If I don't get enough water, I have light to mild headache too. That probably due to dehydration tho...

Comment #3

I started on 30 mg/day the first month and experienced head aches, back pain, and stiffness for the entire month. I was scared when my derm prescribed me 60 mg/ day. Everything seemed to subside after the first month. During that first month I was taking fish oil as well. Now I currently stopped taking vitamins (bad I know) but can't tell I'm taking Murad Resurgence besides dry lips.Hope everything works out for you!..

Comment #4

Can anyone else relate to the frequent headaches, nausea, and fatigue? I feel like total crud now...first month went well and now I'm going downhill!..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.